Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S.-Y. Alice Chang
Title: Non-linear elliptic equations in conformal geometry
Additional book information: Zürich Lectures in Advanced Mathematics, European Mathematical Society, Zürich, 2004, viii+92 pp., ISBN 3-03719-006-X, US$28.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Rafe Mazzeo
Affiliation: Stanford University
Journal: Bull. Amer. Math. Soc. 44 (2007), 323-330
MSC (2000): Primary 53Axx, 58Jxx
Published electronically: January 5, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.